# SDR 9509653216

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- System (JASC): 2150 · Cabin Cooling System
- Part: Bushing
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 22,000 FEET AND 315 KNOTS, AIRCRAFT BEGAN VIBRATING.  VIBRATION WAS FELT THROUGHOUT THE CABIN.  ENGINE VIBRATION MONITORS WERE NORMAL.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT FORWARD END RAM AIR INLET DOOR ACTUATOR BUSHING.  OPERATIONAL CHECK OK.
